Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Generalized Kloosterman sums and the Fourier coefficients of cusp forms


Author: L. Alayne Parson
Journal: Trans. Amer. Math. Soc. 217 (1976), 329-350
MSC: Primary 10D15
MathSciNet review: 0412112
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Certain generalized Kloosterman sums connected with congruence subgroups of the modular group and suitably restricted multiplier systems of half-integral degree are studied. Then a Fourier coefficient estimate is obtained for cusp forms of half-integral degree on congruence subgroups of the modular group and the Hecke groups $ G(\sqrt 2 )$ and $ G(\sqrt 3 )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10D15

Retrieve articles in all journals with MSC: 10D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0412112-8
PII: S 0002-9947(1976)0412112-8
Keywords: Kloosterman sums, Hecke groups, cusp forms
Article copyright: © Copyright 1976 American Mathematical Society